# SDR DXTA200500858

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 6,365 hours, 5,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RIGHT MAIN GEAR WOULD NOT COME UP (HANDLE DID).  FOUND ACTIVATING SIDE OF RT UPLOCK SWITCH BAD.  REMOVED AND REPLACED SWITCH IAW 560M/M CHPT 32-31-05.  ADJUSTED SWITCH IAW CE-560 CHPT 32-61-00.  PERFORMED LANDING GEAR FUNCTIONAL CHECK, AND DOWNLOCK, UPLOCK PARALLELING CIRCUIT TEST.  PERFORMED LANDING GEAR TIMED CYCLE TEST IAW CE-560 M/M CHPT 32-01-00.  OPERATIONAL CHECKS SATISFACTORY.
